Shortly after left eye cataract surgery I had swelling and pain in the eye and was put on a mild steroid drop for about 1 month followed by a much stronger steroid drop for about 6 wks to get rid of the pain and swelling.Two weeks after stopping the stronger drop, I noticed my left eyelid was droopy and was put on the mild drop again for about 10 days.I've been off all steroid drops now for about 1.5 weeks but the eyelid is still droopy.Did the drops cause this and will it heal over time?
Droopy Eyelid After Cataract Surgery?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.